Algebraic bounds on standardized sample moments
Jörgen Dalén
Statistics & Probability Letters, 1987, vol. 5, issue 5, 329-331
Abstract:
Best possible bounds are given for standardized sample (or finite population) moments and absolute moments of arbitrary order, generalizing those given by Cramer (1945) and Kirby (1974) on sample skewness and kurtosis.
Keywords: finite; populations; skewness; kurtosis (search for similar items in EconPapers)
Date: 1987
References: Add references at CitEc
Citations: View citations in EconPapers (9)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(87)90005-8
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:5:y:1987:i:5:p:329-331
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().